| Catalog Number |
309571 |
| Medical Device Problem Code |
Missing Information (4053)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 3 cases of bd luer-lok¿ syringes with attached needle had no lot/expiration dates on their labeling.The following information was provided by the initial reporter: "discovered an additional three cases that did not have the secondary barcode along with the lot/expiration date on the label.2.Was any of the product used on patient? if yes, what was the patient outcome.No".
Additional Manufacturer Narrative
H6: investigation summary: one photo was received by bd for evaluation.A quality engineer was able to review the photo of a syringe 3ml ll w/ndl 23x1 rb box carton from lot #2318559 regarding item #309571 with the reported complaint of "label content missing".The photo shows two box cartons with both having box labels on the carton with one having all applicable product information as a model and the other missing the secondary bar code and the batch # and expiration date.The condition observed is non-conforming per product specification.The potential root cause for the label content missing defect is associated with the packaging process.A device history record review was completed for provided batch number 2318559.A device history record review showed that all visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 2318559 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.
Event or Problem Description